# SDR USAA2012032000015

- Difficulty date: March 19, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 43,613 hours, 16,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED SMALL LIGHT AT ROW 10 (EMERGENCY EXIT) A/C RIGHT MISSING LENS COVER.  MAINTENANCE INSTALLED LENS COVER AT ROW 10RT EMERGENCY EXIT LIGHT.
